# SDR FDEA201706301793

- Difficulty date: June 30, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 62,064 hours, 14,149 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB2887504
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION ON CARRIED OUT AT NR 11, LT WING FUEL ACCESSS PANEL .  THE FORWARD,  INBD CORNER, FOUND A CRACKED APPROXIMATELY ONE INCH IN LENGTH AT XOS 610.  REPAIRED IAW SRM 57-40-01-2R, FIGURE 201, REPAIR 18.  THE REPAIR WAS CLASSIFIED AS  MAJOR IAW GMM 6-2-100.
